# SDR ASAA2023121447510

- Difficulty date: December 14, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357112820600
- Condition: Dented
- Location: Frms 76-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 568:(74533) DENT ON FUSELAGE SKIN FR 76/77 STRG 21/21/LH  GROUNDED - YES. EVALUATED DENT LENGTH=1.6" WIDTH=1.4" DEPTH=.021". 7.2"AFT OF FRAME 76 AND 1.6" BELOW STRINGER 28. D/A= .013125 FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-51-11-283-004. PERFORMED DVI AND HFEC AND FOUND NO DEFECTS. CATEGORY "B" REPAIR. INSPECTION THRESHOLD FROM TIME OF ADL 60,000 FC 120,000 FH SUBSEQUENT INSPECTION AT INTERVALS AND METHOD TBD REF A320 SRI 53-51-11-205-003
